| Model Number |
IPN919609 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) the device has not been returned for investigation.
Event or Problem Description
Tray was ripped open at a corner when they received it.
Additional Manufacturer Narrative
Qn# (b)(4), a device history record review was performed on the outer tray and kit with no relevant findings.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the outer tray and kit with no relevant findings.The potential cause of this complaint could not be determined based upon the information provided and without the sample.No further action is required at this time.
Event or Problem Description
Tray was ripped open at a corner when they received it.